June 2018, 7(2): 183-196. doi: 10.3934/eect.2018009

On state-dependent sweeping process in Banach spaces

1. 

Laboratoire de Physique Théorique, FSEI, Université Mohammed Seddik Benyahia-Jijel, Algérie

2. 

Département de Mathématiques, FSEI, Université Mohammed Seddik Benyahia-Jijel, Algérie

* Corresponding author: Dalila Azzam-Laouir

Received  June 2017 Revised  January 2018 Published  May 2018

In this paper we prove, in a separable reflexive uniformly smooth Banach space, the existence of solutions of a perturbed first order differential inclusion governed by the proximal normal cone to a moving set depending on the time and on the state. The perturbation is assumed to be separately upper semicontinuous.

Citation: Dalila Azzam-Laouir, Fatiha Selamnia. On state-dependent sweeping process in Banach spaces. Evolution Equations & Control Theory, 2018, 7 (2) : 183-196. doi: 10.3934/eect.2018009
References:
[1]

S. Adly and B. K. Le, Unbounded state-dependent sweeping process with perturbations in uniformly convex and q-uniformly smooth Banach spaces, Numerical Algebra, Control & Optimization, 8 (2018), 81-95. doi: 10.3934/naco.2018005.

[2]

D. Azzam-LaouirS. Izza and L. Thibault, Mixed semicontinuous perturbation of nonconvex state-dependent sweeping process, Set-Valued Var. Anal, 22 (2014), 271-283. doi: 10.1007/s11228-013-0248-1.

[3]

D. Azzam-LaouirA. Makhlouf and L. Thibault, On perturbed sweeping process, Applicable. Anal., 95 (2016), 303-322. doi: 10.1080/00036811.2014.1002482.

[4]

H. Benabdellah, Existence of solutions to the nonconvex sweeping process, J. Differ. Equ, 164 (2000), 286-295. doi: 10.1006/jdeq.1999.3756.

[5]

F. BernardL. Thibault and N. Zlateva, Characterizations of Prox-Regular sets in uniformly convex Banach spaces, J. Convex Anal, 13 (2006), 525-559.

[6]

F. Bernicot and J. Venel, Existence of sweeping process in Banach spaces under directional prox-regularity, J. Convex Anal, 17 (2010), 451-484.

[7]

M. Bounkhel and R. AL-Yusof, First and second order convex sweeping processes in reflexive smooth Banach spaces, Set-Valued Var. Anal, 18 (2010), 151-182. doi: 10.1007/s11228-010-0134-z.

[8]

M. Bounkhel and C. Castaing, State dependent sweeping process in $p$-uniformly smooth and $q$-uniformly convex Banach spaces, Set-Valued Var. Anal, 20 (2012), 187-201. doi: 10.1007/s11228-011-0186-8.

[9]

M. Bounkhel and L. Thibault, Nonconvex sweeping process and prox-regularity in Hilbert space, J. Nonlinear Convex Anal, 6 (2005), 359-374.

[10]

C. Castaing and M. D. P. Monteiro Marques, Perturbations convexes semi-continues supérieurement de problèmes d'évolution dans les espaces de Hilbert, Sém. Anal. Convexe Montp, 14 (1984), Exp. 2, 23pp.

[11]

C. CastaingT. X. Dúc Ha and M. Valadier, Evolution equations governed by the sweeping process, Set-Valued Anal, 1 (1993), 109-139. doi: 10.1007/BF01027688.

[12]

C. CastaingA. G. Ibrahim and M. Yarou, Some contributions to nonconvex sweeping process, J. Nonlinear Convex Anal., 10 (2009), 1-20.

[13]

C. Castaing and M. Valadier, Convex Analysis and Measurable Multifunctions, LNM 580, Springer Verlag, Berlin, 1977.

[14]

N. Chemetov and M. D. P. Monteiro Marques, Non-convex quasi-variational differential inclusions, Set-Valued Anal, 15 (2007), 209-221. doi: 10.1007/s11228-007-0045-9.

[15]

K. Chraibi, Etude Théorique et Numérique de $ Probl\grave{m}es $ D'évolution en Présence de Liaisons Unilatérales et de Frottements, Ph. D. Thesis, Université de Montpellier, 1987.

[16]

F. H. ClarkeR. J. Stern and P. R. Wolenski, Proximal smoothness and the lower-$C^2$ property, J. Convex Anal, 2 (1995), 117-144.

[17]

G. Colombo and V. V. Goncharov, The sweeping processes without convexity, Set-Valued Anal, 7 (1999), 357-374. doi: 10.1023/A:1008774529556.

[18]

G. Colombo and M. D. P. Monteiro Marques, Sweeping by a continuous prox-regular set, J. Diff. Equations, 187 (2003), 46-62. doi: 10.1016/S0022-0396(02)00021-9.

[19]

J. Diestel, Geometry of Banach Spaces: Selected Topics, Springer-Verlag, New-York, 1975.

[20]

J. F. Edmond and L. Thibault, Relaxation of an optimal control problem involving a perturbed sweeping process, Math. Program, Ser. B, 104 (2005), 347-373. doi: 10.1007/s10107-005-0619-y.

[21]

J. F. Edmond and L. Thibault, BV solutions of nonconvex sweeping process differential inclusion with perturbation, J. Diff. Equations, 226 (2006), 135-179. doi: 10.1016/j.jde.2005.12.005.

[22]

T. Haddad, Nonconvex differential inequality and state dependent sweeping process, J. Optim. Theory Appl, 159 (2013), 386-398. doi: 10.1007/s10957-013-0353-1.

[23]

T. HaddadI. Kecis and L. Thibault, Reduction of state dependent sweeping process to unconstrained differential inclusion, J. Global Optim, 62 (2015), 167-182. doi: 10.1007/s10898-014-0220-0.

[24]

T. HaddadJ. Noel and L. Thibault, Perturbed Sweeping process with a subsmooth set depending on the state, Linear and Nonlinear Analysis, 2 (2016), 155-274.

[25]

S. Izza, Contibution à L'étude de Certaines Classes D'inclusions Différentielles Gouvernées par le Processus de la Rafle, Thése de doctorat en Sciences, Université Mohammed Seddik Benyahia-Jijel, 2016.

[26]

A. Jourani and E. Vilches, Moreau-Yosida regularization of state-dependent sweeping processes with nonregular sets, J Optim Theory Appl, 173 (2017), 91-116. doi: 10.1007/s10957-017-1083-6.

[27]

M. Kunze and M. D. P. Monteiro Marques, On parabolic quasi-variational inequalities and state-dependent sweeping processes, Topol. Methods Nonlinear Anal, 12 (1998), 179-191. doi: 10.12775/TMNA.1998.036.

[28]

M. D. P. Monteiro Marques, Differential Inclusions in Nonsmooth Mechanical Problems-shocks and Dry Friction, Birkhauser, Basel-Boston-Berlin, 1993. doi: 10.1007/978-3-0348-7614-8.

[29]

J. J. Moreau, Rafle par un convexe variable Ⅰ, Sém. Anal. Convexe Montpellier, 1 (1971), Exp. No. 15, 43 pp.

[30]

J. J. Moreau. Rafle par un convexe variable Ⅱ, Sém. Anal. Convexe Montpellier, 2 (1972), Exp. No. 3, 36 pp.

[31]

J. J. Moreau, Evolution problem associated with a moving convex set in Hilbert space, J. Differential Equations, 26 (1977), 347-374. doi: 10.1016/0022-0396(77)90085-7.

[32]

J. Noel and L. Thibault, Nonconvex sweeping process with a moving set depending on the state, Vietnam J. Math., 42 (2014), 595-612. doi: 10.1007/s10013-014-0109-8.

[33]

R. A. PoliquinR. T. Rockafellar and L. Thibault, Local differentiability of distance functions, Trans. Amer. Math. Soc., 352 (2000), 5231-5249. doi: 10.1090/S0002-9947-00-02550-2.

[34]

L. Thibault, Sweeping process with regular and nonregular sets, J. Diff. Equations, 193 (2003), 1-26. doi: 10.1016/S0022-0396(03)00129-3.

[35]

M. Valadier, Quelques problèmes d'entrainement unilatéral en dimension finie, Sém. Anal. Convexe Montp., 18 (1988), Exp. No. 8, 21 pp.

[36]

M. Valadier, Entrainement unilatéral, lignes de descente, fonctions lipschitziennes non pathologiques, C.R. Acad. Sci. Paris Sér. 1 Math, 308 (1989), 241-244.

show all references

References:
[1]

S. Adly and B. K. Le, Unbounded state-dependent sweeping process with perturbations in uniformly convex and q-uniformly smooth Banach spaces, Numerical Algebra, Control & Optimization, 8 (2018), 81-95. doi: 10.3934/naco.2018005.

[2]

D. Azzam-LaouirS. Izza and L. Thibault, Mixed semicontinuous perturbation of nonconvex state-dependent sweeping process, Set-Valued Var. Anal, 22 (2014), 271-283. doi: 10.1007/s11228-013-0248-1.

[3]

D. Azzam-LaouirA. Makhlouf and L. Thibault, On perturbed sweeping process, Applicable. Anal., 95 (2016), 303-322. doi: 10.1080/00036811.2014.1002482.

[4]

H. Benabdellah, Existence of solutions to the nonconvex sweeping process, J. Differ. Equ, 164 (2000), 286-295. doi: 10.1006/jdeq.1999.3756.

[5]

F. BernardL. Thibault and N. Zlateva, Characterizations of Prox-Regular sets in uniformly convex Banach spaces, J. Convex Anal, 13 (2006), 525-559.

[6]

F. Bernicot and J. Venel, Existence of sweeping process in Banach spaces under directional prox-regularity, J. Convex Anal, 17 (2010), 451-484.

[7]

M. Bounkhel and R. AL-Yusof, First and second order convex sweeping processes in reflexive smooth Banach spaces, Set-Valued Var. Anal, 18 (2010), 151-182. doi: 10.1007/s11228-010-0134-z.

[8]

M. Bounkhel and C. Castaing, State dependent sweeping process in $p$-uniformly smooth and $q$-uniformly convex Banach spaces, Set-Valued Var. Anal, 20 (2012), 187-201. doi: 10.1007/s11228-011-0186-8.

[9]

M. Bounkhel and L. Thibault, Nonconvex sweeping process and prox-regularity in Hilbert space, J. Nonlinear Convex Anal, 6 (2005), 359-374.

[10]

C. Castaing and M. D. P. Monteiro Marques, Perturbations convexes semi-continues supérieurement de problèmes d'évolution dans les espaces de Hilbert, Sém. Anal. Convexe Montp, 14 (1984), Exp. 2, 23pp.

[11]

C. CastaingT. X. Dúc Ha and M. Valadier, Evolution equations governed by the sweeping process, Set-Valued Anal, 1 (1993), 109-139. doi: 10.1007/BF01027688.

[12]

C. CastaingA. G. Ibrahim and M. Yarou, Some contributions to nonconvex sweeping process, J. Nonlinear Convex Anal., 10 (2009), 1-20.

[13]

C. Castaing and M. Valadier, Convex Analysis and Measurable Multifunctions, LNM 580, Springer Verlag, Berlin, 1977.

[14]

N. Chemetov and M. D. P. Monteiro Marques, Non-convex quasi-variational differential inclusions, Set-Valued Anal, 15 (2007), 209-221. doi: 10.1007/s11228-007-0045-9.

[15]

K. Chraibi, Etude Théorique et Numérique de $ Probl\grave{m}es $ D'évolution en Présence de Liaisons Unilatérales et de Frottements, Ph. D. Thesis, Université de Montpellier, 1987.

[16]

F. H. ClarkeR. J. Stern and P. R. Wolenski, Proximal smoothness and the lower-$C^2$ property, J. Convex Anal, 2 (1995), 117-144.

[17]

G. Colombo and V. V. Goncharov, The sweeping processes without convexity, Set-Valued Anal, 7 (1999), 357-374. doi: 10.1023/A:1008774529556.

[18]

G. Colombo and M. D. P. Monteiro Marques, Sweeping by a continuous prox-regular set, J. Diff. Equations, 187 (2003), 46-62. doi: 10.1016/S0022-0396(02)00021-9.

[19]

J. Diestel, Geometry of Banach Spaces: Selected Topics, Springer-Verlag, New-York, 1975.

[20]

J. F. Edmond and L. Thibault, Relaxation of an optimal control problem involving a perturbed sweeping process, Math. Program, Ser. B, 104 (2005), 347-373. doi: 10.1007/s10107-005-0619-y.

[21]

J. F. Edmond and L. Thibault, BV solutions of nonconvex sweeping process differential inclusion with perturbation, J. Diff. Equations, 226 (2006), 135-179. doi: 10.1016/j.jde.2005.12.005.

[22]

T. Haddad, Nonconvex differential inequality and state dependent sweeping process, J. Optim. Theory Appl, 159 (2013), 386-398. doi: 10.1007/s10957-013-0353-1.

[23]

T. HaddadI. Kecis and L. Thibault, Reduction of state dependent sweeping process to unconstrained differential inclusion, J. Global Optim, 62 (2015), 167-182. doi: 10.1007/s10898-014-0220-0.

[24]

T. HaddadJ. Noel and L. Thibault, Perturbed Sweeping process with a subsmooth set depending on the state, Linear and Nonlinear Analysis, 2 (2016), 155-274.

[25]

S. Izza, Contibution à L'étude de Certaines Classes D'inclusions Différentielles Gouvernées par le Processus de la Rafle, Thése de doctorat en Sciences, Université Mohammed Seddik Benyahia-Jijel, 2016.

[26]

A. Jourani and E. Vilches, Moreau-Yosida regularization of state-dependent sweeping processes with nonregular sets, J Optim Theory Appl, 173 (2017), 91-116. doi: 10.1007/s10957-017-1083-6.

[27]

M. Kunze and M. D. P. Monteiro Marques, On parabolic quasi-variational inequalities and state-dependent sweeping processes, Topol. Methods Nonlinear Anal, 12 (1998), 179-191. doi: 10.12775/TMNA.1998.036.

[28]

M. D. P. Monteiro Marques, Differential Inclusions in Nonsmooth Mechanical Problems-shocks and Dry Friction, Birkhauser, Basel-Boston-Berlin, 1993. doi: 10.1007/978-3-0348-7614-8.

[29]

J. J. Moreau, Rafle par un convexe variable Ⅰ, Sém. Anal. Convexe Montpellier, 1 (1971), Exp. No. 15, 43 pp.

[30]

J. J. Moreau. Rafle par un convexe variable Ⅱ, Sém. Anal. Convexe Montpellier, 2 (1972), Exp. No. 3, 36 pp.

[31]

J. J. Moreau, Evolution problem associated with a moving convex set in Hilbert space, J. Differential Equations, 26 (1977), 347-374. doi: 10.1016/0022-0396(77)90085-7.

[32]

J. Noel and L. Thibault, Nonconvex sweeping process with a moving set depending on the state, Vietnam J. Math., 42 (2014), 595-612. doi: 10.1007/s10013-014-0109-8.

[33]

R. A. PoliquinR. T. Rockafellar and L. Thibault, Local differentiability of distance functions, Trans. Amer. Math. Soc., 352 (2000), 5231-5249. doi: 10.1090/S0002-9947-00-02550-2.

[34]

L. Thibault, Sweeping process with regular and nonregular sets, J. Diff. Equations, 193 (2003), 1-26. doi: 10.1016/S0022-0396(03)00129-3.

[35]

M. Valadier, Quelques problèmes d'entrainement unilatéral en dimension finie, Sém. Anal. Convexe Montp., 18 (1988), Exp. No. 8, 21 pp.

[36]

M. Valadier, Entrainement unilatéral, lignes de descente, fonctions lipschitziennes non pathologiques, C.R. Acad. Sci. Paris Sér. 1 Math, 308 (1989), 241-244.

[1]

Samir Adly, Ba Khiet Le. Unbounded state-dependent sweeping processes with perturbations in uniformly convex and q-uniformly smooth Banach spaces. Numerical Algebra, Control & Optimization, 2018, 8 (1) : 81-95. doi: 10.3934/naco.2018005

[2]

Ovide Arino, Eva Sánchez. A saddle point theorem for functional state-dependent delay differential equations. Discrete & Continuous Dynamical Systems - A, 2005, 12 (4) : 687-722. doi: 10.3934/dcds.2005.12.687

[3]

Tibor Krisztin. A local unstable manifold for differential equations with state-dependent delay. Discrete & Continuous Dynamical Systems - A, 2003, 9 (4) : 993-1028. doi: 10.3934/dcds.2003.9.993

[4]

Eugen Stumpf. Local stability analysis of differential equations with state-dependent delay. Discrete & Continuous Dynamical Systems - A, 2016, 36 (6) : 3445-3461. doi: 10.3934/dcds.2016.36.3445

[5]

Redouane Qesmi, Hans-Otto Walther. Center-stable manifolds for differential equations with state-dependent delays. Discrete & Continuous Dynamical Systems - A, 2009, 23 (3) : 1009-1033. doi: 10.3934/dcds.2009.23.1009

[6]

A. R. Humphries, O. A. DeMasi, F. M. G. Magpantay, F. Upham. Dynamics of a delay differential equation with multiple state-dependent delays. Discrete & Continuous Dynamical Systems - A, 2012, 32 (8) : 2701-2727. doi: 10.3934/dcds.2012.32.2701

[7]

Hermann Brunner, Stefano Maset. Time transformations for state-dependent delay differential equations. Communications on Pure & Applied Analysis, 2010, 9 (1) : 23-45. doi: 10.3934/cpaa.2010.9.23

[8]

Ferenc Hartung, Janos Turi. Linearized stability in functional differential equations with state-dependent delays. Conference Publications, 2001, 2001 (Special) : 416-425. doi: 10.3934/proc.2001.2001.416

[9]

Ferenc Hartung. Parameter estimation by quasilinearization in differential equations with state-dependent delays. Discrete & Continuous Dynamical Systems - B, 2013, 18 (6) : 1611-1631. doi: 10.3934/dcdsb.2013.18.1611

[10]

Ismael Maroto, Carmen Núñez, Rafael Obaya. Exponential stability for nonautonomous functional differential equations with state-dependent delay. Discrete & Continuous Dynamical Systems - B, 2017, 22 (8) : 3167-3197. doi: 10.3934/dcdsb.2017169

[11]

Ismael Maroto, Carmen NÚÑez, Rafael Obaya. Dynamical properties of nonautonomous functional differential equations with state-dependent delay. Discrete & Continuous Dynamical Systems - A, 2017, 37 (7) : 3939-3961. doi: 10.3934/dcds.2017167

[12]

Alexander V. Rezounenko, Petr Zagalak. Non-local PDEs with discrete state-dependent delays: Well-posedness in a metric space. Discrete & Continuous Dynamical Systems - A, 2013, 33 (2) : 819-835. doi: 10.3934/dcds.2013.33.819

[13]

Lukáš Adam, Jiří Outrata. On optimal control of a sweeping process coupled with an ordinary differential equation. Discrete & Continuous Dynamical Systems - B, 2014, 19 (9) : 2709-2738. doi: 10.3934/dcdsb.2014.19.2709

[14]

Jan Sieber. Finding periodic orbits in state-dependent delay differential equations as roots of algebraic equations. Discrete & Continuous Dynamical Systems - A, 2012, 32 (8) : 2607-2651. doi: 10.3934/dcds.2012.32.2607

[15]

Xiuli Sun, Rong Yuan, Yunfei Lv. Global Hopf bifurcations of neutral functional differential equations with state-dependent delay. Discrete & Continuous Dynamical Systems - B, 2018, 23 (2) : 667-700. doi: 10.3934/dcdsb.2018038

[16]

Hans-Otto Walther. On Poisson's state-dependent delay. Discrete & Continuous Dynamical Systems - A, 2013, 33 (1) : 365-379. doi: 10.3934/dcds.2013.33.365

[17]

István Györi, Ferenc Hartung. Exponential stability of a state-dependent delay system. Discrete & Continuous Dynamical Systems - A, 2007, 18 (4) : 773-791. doi: 10.3934/dcds.2007.18.773

[18]

B. S. Lee, Arif Rafiq. Strong convergence of an implicit iteration process for a finite family of Lipschitz $\phi -$uniformly pseudocontractive mappings in Banach spaces. Numerical Algebra, Control & Optimization, 2014, 4 (4) : 287-293. doi: 10.3934/naco.2014.4.287

[19]

Benjamin B. Kennedy. Multiple periodic solutions of state-dependent threshold delay equations. Discrete & Continuous Dynamical Systems - A, 2012, 32 (5) : 1801-1833. doi: 10.3934/dcds.2012.32.1801

[20]

Odo Diekmann, Karolína Korvasová. Linearization of solution operators for state-dependent delay equations: A simple example. Discrete & Continuous Dynamical Systems - A, 2016, 36 (1) : 137-149. doi: 10.3934/dcds.2016.36.137

2017 Impact Factor: 1.049

Metrics

  • PDF downloads (101)
  • HTML views (153)
  • Cited by (0)

Other articles
by authors

[Back to Top]